Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$L^p \to L^{p'}$ estimates for time-dependent Schrödinger operators


Authors: J. L. Journé, A. Soffer and C. D. Sogge
Journal: Bull. Amer. Math. Soc. 23 (1990), 519-524
MSC (1985): Primary 35J10
MathSciNet review: 1035837
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35J10

Retrieve articles in all journals with MSC (1985): 35J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15967-1
PII: S 0273-0979(1990)15967-1